# SDR 97ZZZX3023

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8287U
- Make and model: Piper PA-34-220T
- Aircraft serial: 348333027
- System (JASC): 3250 · Landing Gear Steering System
- Part: Mount Assy
- Part number: 3945902
- Condition: Broken
- Location: Nlg Steering
- Part time: 7,325 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TAB OF MOUNT BRACKET PN 39459-02 FOR STEERING ARM ASSY OF NOSE GEAR WAS FOUND BROKEN AWAY FROM BRACKET ASSY.  THIS DEFECT WAS DISCOVERED DURING AN INSPECTION AS A RESULT OF NOSE STEERING PROBLEM.  THIS DEFECT IS A RESULT OF AGE/METAL FATIGUE AND/OR OVERSTEERING USING TUG FROM ANOTHER AIRPORT LOCATION. SUBMITTER SUGGESTS CLOSE LOOK AT EVERY OPPORTUNITY IF ANY NOTABLE STEERING PROBLEM.
